# SDR CA130722004

- Difficulty date: July 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 7,047 hours
- Engine: Pwa JT15D4
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gear
- Condition: Damaged
- Location: Te Flap Gearbox
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING FLAP MOTOR OPS CHECK,TASK 27-51-00-710 PART OF THE OPS 1-2 INSPECTION, WHERE BOTH CONTROL SIDES OF THE FLAP ARE TESTED INDEPENDENTLY, THE RIGHT FLAP GEARBOX WAS DRIVING THE FLAPS ERRATICALLY BY SEQUENCE MAKING BIG (BANG) NOISES. THE FLAP MOTOR AND GEARBOX WAS REMOVED. THE RIGHT GEARBOX WAS VERY HARD TO ROTATE BY HAND AT ONE POINT AND COMPLETELY FREE TO ROTATE AFTER A SMALL FORCE WAS APPLIED TO IT SHOWING INTERNAL DAMAGE. BOTH MOTORS WERE INSPECTED AND NO DAMAGE WAS FOUND. BOTH GEARBOXES WERE REPLACED (TC# 20130722004)
